Alert archive / New York / Coastal Flood Statements in 2014

Coastal Flood Statement 3, NWS New York, NY

March 29, 20145 counties in New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Mar 29, 2014, 3:44 PM EDT for 5 counties in New York; Greater Bridgeport Planning Region, Connecticut. It took effect at Mar 29, 2014, 10:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 3:44 PM EDT (19:44 UTC)
In effect from
Mar 29, 2014, 10:00 PM EDT
Expired
Mar 30, 2014, 1:00 AM EDT
In force
3 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 54 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2014-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2014-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WHUS41 KOKX 291944
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
344 PM EDT SAT MAR 29 2014

...LOCAL MINOR COASTAL FLOODING POSSIBLE TONIGHT...

CTZ009-NYZ071-073-078-176-177-300500-
/O.NEW.KOKX.CF.S.0003.140330T0200Z-140330T0500Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
344 PM EDT SAT MAR 29 2014

EAST WINDS CONTINUE TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTH.
TIDES ARE EXPECTED TO RUN AROUND 1/2 TO 1 FEET ABOVE ASTRONOMICAL
LEVELS. HIGH TIDE WILL OCCUR BETWEEN 10 PM AND 1 AM ACROSS THE
WESTERN PORTION OF LONG ISLAND SOUND. A FEW AREAS MAY EXPERIENCE
TIDE LEVELS CLOSE TO OR AT MINOR COASTAL FLOODING BENCHMARKS.

$$
2 follow-up statements
224 
WHUS41 KOKX 291950 CCA
CFWOKX

COASTAL HAZARD MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
349 PM EDT SAT MAR 29 2014

...LOCAL MINOR COASTAL FLOODING POSSIBLE TONIGHT...

CTZ009-NYZ071-073-078-176-177-300500-
/O.COR.KOKX.CF.S.0003.140330T0200Z-140330T0500Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
349 PM EDT SAT MAR 29 2014

EAST WINDS CONTINUE TONIGHT AS LOW PRESSURE APPROACHES FROM THE SOUTH.
TIDES ARE EXPECTED TO RUN AROUND 1/2 TO 1 FT ABOVE ASTRONOMICAL
LEVELS. HIGH TIDE WILL OCCUR BETWEEN 10 PM AND 1 AM ACROSS THE
WESTERN PORTION OF LONG ISLAND SOUND. A FEW AREAS MAY EXPERIENCE
TIDE LEVELS CLOSE TO OR AT MINOR COASTAL FLOODING BENCHMARKS.

$$
462 
WHUS41 KOKX 300456
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1256 AM EDT SUN MAR 30 2014

CTZ009-NYZ071-073-078-176-177-300600-
/O.EXP.KOKX.CF.S.0003.000000T0000Z-140330T0500Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
1256 AM EDT SUN MAR 30 2014

THE THREAT OF LOCALIZED MINOR FLOODING HAS ENDED WITH THE PASSING
OF THE HIGH TIDE CYCLE. HOWEVER...DUE TO HIGH ASTRONOMICAL TIDES
WITH A NEW MOON...SUBSEQUENT HIGH TIDE CYCLES OVER THE NEXT COUPLE
OF DAYS MAY APPROACH OR JUST TOUCH MINOR COASTAL FLOOD BENCHMARKS. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Mar 29, 2:46 PM EDT, 58 minutes earlier.

Area forecast discussion, Mar 29, 2:46 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
246 PM EDT SAT MAR 29 2014

.SYNOPSIS...
DEVELOPING LOW PRESSURE OVER THE TENNESSEE VALLEY WILL TRACK EAST
AND INTO THE MID ATLANTIC STATES BY THIS EVENING. A WARM FRONT
PRECEDING THE STORM WILL APPROACH FROM THE SOUTH REST OF THE
AFTERNOON. THE LOW EMERGES OFF THE MID ATLANTIC COAST ON SUNDAY
AND THEN TRACKS VERY SLOWLY TO THE EAST THROUGH MONDAY. HIGH
PRESSURE RETURNS FOR THE START OF THE NEW WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
RAIN WITH AN APPROACHING WARM FRONT HAS SPREAD ACROSS THE REGION.
THE UPPER LEVEL AND MID LEVEL TROUGHS ARE APPROACHING FROM THE
WEST...ALLOWING FOR GREATER MOISTURE TRANSPORT WITH THE SOUTH TO
SOUTHWEST FLOW. EASTERLY FLOW HAS INCREASED ALONG THE COAST THIS
AFTERNOON WITH A LIKEWISE INCREASE IN THE INTENSITY OF
RAIN...BECOMING MORE MODERATE.

TEMPERATURES HOLDING STEADY IN THE MID TO UPPER 40S FOR REMAINDER
OF THE AFTERNOON WITH RAIN CONTINUING. FORECAST IS ON TRACK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE FIRST ROUND OF HEAVY RAIN ARRIVES TONIGHT...PARTICULARLY THIS
EVENING WITH MODELS SHOWING AROUND 1-1.5 INCHES OF RAIN BETWEEN
0-6Z SUNDAY. THE MOISTURE TRANSPORT CONTINUES WITH INCREASING
DEPTH OF SOUTHERLY FLOW...RESULTING IN PRECIPITABLE WATERS OF 1.2
TO 1.4 INCHES. THE SURFACE LOW WILL BE DEEPENING AS IT MOVES INTO
THE MID-ATLANTIC IN RESPONSE TO DIFFLUENCE AND MASS DIVERGENCE
ALOFT. WITH THE WARM FRONTAL BOUNDARY PRETTY MUCH SETTLING RIGHT
WITHIN THE REGION NEAR THE COAST...THE FOCUS WILL BE THERE FOR
INTENSE RAIN. IN ADDITION...WITH THE INCREASING SYNOPTIC FORCING
TONIGHT SHOWN BY ARRIVAL OF 50-70 KT LOW LEVEL JET AND SOME
ELEVATED INSTABILITY ARRIVING OVERNIGHT INTO EARLY SUNDAY
MORNING...THERE WILL BE SOME ISOLATED THUNDERSTORMS.

LOWS FOR TONIGHT WERE A BLEND OF NAM12...MET...AND MAV GUIDANCE
AND INCREASED BY TWO DEGREES...WITHOUT MUCH DIURNAL TEMPERATURE
RANGE ANTICIPATED.

FOR SUNDAY...EARLY RAIN WILL STILL BE HEAVY BUT WILL COME TO A
LULL WITH INTERMITTENT FREQUENCY OR PERHAPS SOME DRIZZLE AS THE
SURFACE LOW ALONG WITH THE UPPER LEVEL LOW SLOWLY TRACK TO SOUTH
OF LONG ISLAND. THE AREA WILL GET MORE OF A NORTHERLY SURFACE
FLOW...WITH A GRADUAL DECREASE IN PRECIPITABLE WATER THROUGHOUT
THE DAY. MODELS CONVEY A DECREASE TO AROUND 1 INCH BY EARLY
AFTERNOON AND THEN TOWARDS 0.7-0.8 INCH BY SUNDAY EVENING. ANOTHER
AREA OF RAIN WILL MOVE IN LATE SUNDAY AFTERNOON INTO SUNDAY
EVENING FOR THE SECOND ROUND ASSOCIATED WITH THE DEFORMATION
ZONE...BUT THIS WILL BE LIGHTER THAN THE FIRST ROUND. THERE IS A
CHANCE LATE SUNDAY NIGHT INTO MONDAY MORNING WITH THE COLD AIR
ADVECTION...THERE COULD BE SOME WINTRY MIX NORTH AND WEST OF
NYC...BUT THERE IS HIGHER UNCERTAINTY WITH THIS.

ANY SUBTLE CHANGE IN THE UPPER LOW TRACK CAN MAKE FOR A BIG
DIFFERENCE WITH THE DEFORMATION ALOFT AND WHERE THE FRONTOGENESIS
SETS UP.

WINDS WILL BE GUSTY (25-35 MPH) SUN NIGHT INTO MON WITH A TIGHT
PRES GRADIENT OVER THE AREA ON THE BACKSIDE OF THE LOW.

CONDITIONS ARE FORECAST TO DRY OUT MON AFT/EVE AS RIDGING BUILDS IN
BOTH ALOFT AND AT THE SURFACE. RAIN COULD LINGER ACROSS THE AREA
LONGER SHOULD THE UPPER LOW CONTINUE TO TREND MORE SLOWLY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DEEP LAYERED RIDGING THEN BUILDS OVER THE AREA ON TUE WITH DRY
AND SEASONABLE WEATHER RETURNING DURING THE MIDDLE OF THE WEEK. A
WEAK COLD FRONT CROSSES THE AREA TUE NIGHT AS A SHORTWAVE TROUGH
PASSES TO THE NORTH. A BROAD TROUGH THEN DEVELOPS OVER THE EASTERN
US AS A TROUGH DIGS OVER THE WEST. UNCERTAINTY IN THE UPPER FLOW
TAKES SHAPE AS THE TROUGH EXITS THE ROCKIES. THIS SYSTEM WILL BE
THE NEXT WEATHER MAKER FOR THE LOCAL AREA AT THE END OF THE WEEK.

TEMPERATURES WILL BE AT OR ABOVE NORMAL LEVELS THROUGH THE PERIOD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
LOW PRESSURE APPROACHES FROM THE SOUTH THROUGH THE WEEKEND.

IFR EXPECTED IN RAIN THROUGH THE REMAINDER OF THE AFTERNOON AND
TONIGHT. RAIN COULD BE HEAVY AT TIMES...WITH LIFR POSSIBLE AT TIMES.
AN ISOLATED TSTM IS POSSIBLE TONIGHT.

THE HEAVIEST RAIN OCCURS TONIGHT...WITH ON AND OFF LIGHT RAIN
EXPECTED SUNDAY MORNING. CEILINGS MAY LIFT SLIGHTLY SUNDAY
MORNING...BUT SHOULD REMAIN UNDER 1 KFT.

EAST WINDS ARE EXPECTED THROUGH THE EVENING. AFTER MIDNIGHT...THE
WINDS MAY BEGIN TO BACK TO THE NORTH/NORTHEAST. THE ONLY EXCEPTION
IS KISP/KGON AND KJFK. WINDS COULD BRIEFLY TURN TO THE SE OR EVEN S
FOR A FEW HOURS OVERNIGHT DEPENDING ON THE TRACK OF A COASTAL FRONT.

.OUTLOOK FOR 18Z SUNDAY THROUGH WEDNESDAY...
.SUN AFTERNOON-SUN NIGHT...IFR LIKELY. N WINDS 20-30 KT.
.MON...MVFR OR LOWER POSSIBLE. N WINDS 20-30 KT.
.TUE-WED NIGHT...MAINLY VFR.
.THU...SUB-VFR POSSIBLE IN SHOWERS.

&&

.MARINE...
SEAS WILL CONTINUE TO INCREASE WITH EASTERLY FETCH AHEAD OF
DEVELOPING SURFACE LOW THROUGH THIS EVENING. MORE SOUTHEAST FLOW
TONIGHT IN RESPONSE TO WARM FRONT SHIFTING SLIGHTLY NORTH WILL
KEEP THE HIGHER SEAS. SCA GUSTS WILL DEVELOP LATE TONIGHT AS WELL.
A LITTLE LULL IN WINDS SUNDAY MORNING BUT HIGHER WINDS WILL RETURN
SUNDAY AFTERNOON AND THROUGH SUNDAY NIGHT WITH A STRENGTHENING
NORTHERLY FLOW AND COLD AIR ADVECTION ON THE BACKSIDE OF THE
SURFACE LOW. SCA WILL REMAIN ON THE OCEAN THROUGH SUNDAY NIGHT BUT
WILL BE POSSIBLE ON OTHER WATERS AS WELL SUNDAY AFTERNOON AND
SUNDAY NIGHT.

THERE REMAINS THE POSSIBILITY THAT A SMALL SWD CHANGE IN THE
TRACK COULD BRING THIS STRONGER CORRIDOR OF WINDS OVER THE
WATERS...RESULTING IN SOLID SCA CONDITIONS SAT EVE. SCA POSSIBLE
ALL AREAS MON AS N WINDS INCREASE BEHIND THE DEPARTING LOW. WINDS
AND SEAS STILL LOOK TO DIMINISH TO BLW SCA LVLS TUE AND WED.

&&

.HYDROLOGY...
THERE IS A CHANCE FOR A NEEDED WIDESPREAD 2 TO 3 INCH RAINFALL
THROUGH SUNDAY NIGHT INTO MONDAY MORNING...WITH LOCALLY HIGHER
AMOUNTS UP TO 4 INCHES POSSIBLE. BETWEEN 1 AND 1.5 INCHES POSSIBLE
THIS EVENING WITH NORTHEAST NEW JERSEY PROBABLY HAVING THE HIGHEST
CHANCE OF SEEING SOME FLOODING WITH THE CURRENT 3HR AND 6HR FLOOD
GUIDANCE VALUES.

A COMBINATION OF DRY ANTECEDENT CONDITIONS AND THE LONG DURATION
OF THE EVENT MAKE MINOR URBAN FLOODING THE MOST LIKELY
THREAT...WITH SMALL STREAMS APPROACHING BANK FULL. HOWEVER...HIGHER
QPF OF 4 INCHES COULD LEAD TO MORE WIDESPREAD MINOR AND LOCAL
MODERATE FLOODING OF SOME SMALL STREAMS AND RIVERS ACROSS THE
INTERIOR. THUS,..A FLOOD WATCH REMAIN IN PLACE FOR THE LOWER
HUDSON VALLEY...NE NJ...AND SOUTHERN CT. WITH THE POSSIBILITY OF
SOME ELEVATED CONVECTION...THE THREAT OF MORE SIGNIFICANT AND/OR
EXTENSIVE FLOODING CANNOT BE RULED OUT.

&&

.TIDES/COASTAL FLOODING...
GIVEN EXPECTED STRENGTHENING EASTERLY LOW LEVEL WINDS...AND AN
APPROACHING NEW MOON...THERE IS THE POSSIBILITY OF MINOR COASTAL
FLOODING NEAR THE TIME OF HIGH TIDE TONIGHT AND AGAIN SUNDAY
NIGHT. THE BEST CHANCE FOR THIS WILL BE FOR LOCATIONS ALONG THE
COAST OF WESTERN LONG ISLAND SOUND AND THE BACK BAYS OF EASTERN
AND SOUTHERN LONG ISLAND AND OF SOUTHERN NEW YORK CITY. RIGHT NOW
THE THREAT APPEARS TO BE LOCALIZED.

NO SPECIAL PRODUCTS AT THIS TIME.

&&

.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA IS CURRENTLY BROADCASTING. THE TRANSMITTER IS
CURRENTLY BEING TESTED TO DETERMINE IF RADIO FREQUENCY INTERFERENCE
CONTINUES ON THE U.S. COAST GUARD CHANNEL 16 TRANSMITTER FOR
INTERNATIONAL DISTRESS...SAFETY AND RESCUE.

FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.WEATHER.GOV/OKX/NYCNWRUPDATE

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH SUNDAY EVENING
     FOR CTZ005>012.
NY...FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH SUNDAY EVENING
     FOR NYZ067>071.
NJ...FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH SUNDAY EVENING
     FOR NJZ002-004-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ350-353-355.

&&

NEAR TERM...JM
SHORT TERM...JM/DW
AVIATION...PW
MARINE...JMC/JM
HYDROLOGY...JM/DW
Hazardous weather outlook, Mar 29, 4:15 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
415 AM EDT SAT MAR 29 2014

CTZ005>012-NJZ002-004-103>108-NYZ067>071-300815-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
415 AM EDT SAT MAR 29 2014

...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ006-NYZ072>075-078>081-176>179-300815-
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
415 AM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR 2 TO 3 INCHES OF RAINFALL...WITH
LOCALLY HIGHER AMOUNTS FROM THIS AFTERNOON INTO MONDAY MORNING.
THE HEAVIEST RAINFALL IS EXPECTED TONIGHT INTO SUNDAY MORNING.
SINCE THE REGION HAS BEEN VERY DRY OF LATE...THE MOST LIKELY
RESULT FROM THIS RAINFALL IS MINOR URBAN FLOODING OF POOR
DRAINAGE AND LOW LYING AREAS. HOWEVER...THERE IS A SMALL CHANCE
THAT THERE COULD BE MORE SIGNIFICANT AND/OR MORE WIDESPREAD
FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-300815-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
415 AM EDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALES MAY BE POSSIBLE SUNDAY NIGHT INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in New York, 2014Coastal Flood Statements in Connecticut, 2014Every coastal flood statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.